U.S. doctors online nowAsk doctors free
India
A 20-year-old male asked:

i am 20 years old and i used to masturbate a lot. my erections are weak even if i watch porn. i have been facingthis problem since last month. what is wrong with me?

2 doctor answers3 doctors weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Seek cause: Entertaining yourself wasn't the problem. Get with your physician to seek some organic cause of erectile dysfunction. Two causes that are common and get missed in men your age are hemochromatosis and pituitary prolactinoma. Arginine as a supplement could perhaps help. Good luck.
Dr. James Eitner
Family Medicine 34 years experience
Psychological?: It may be psychological. Some men find that the need more and different types of stimulus to achieve a full erection, because they have gotten use to the old stimulus. You may need to talk with a psychologist or sex counselor. Stop the porn. Abstain from sex for a while. When you return to sex, start slowly, with a little bit of stimulus and stop, slowly work back to full sex.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 22-year-old member asked:

I have heard that you cant get an erection after surgery. Is this true?

2 doctor answers5 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Depends on surgery: Many men have all sorts of surgeries, and afterwards have no problems with erections. Your question does not mention the type of surgery, but some prostate surgeries do have impotence as a side effect. Please send in another question to healthtap, with some details so that our medical experts can better help you. Thanks!
CA
A 24-year-old member asked:

Will nitric oxide affect erections?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Yes: Good erection maintenance requires dilated, full of blood vessels. Nitric oxide is a very potent vasodilator. Pun intended.
A 30-year-old member asked:

How can doctors get rid of an erection that's already lasted for hours?

2 doctor answers3 doctors weighed in
Dr. Phillip Porch
General Practice 40 years experience
Penile injection: Hopefully they can inject a drug to decrease the blood flowing in and stop the erection. Sometimes it requires a surgical procedure.
Fort Myers, FL
A 67-year-old female asked:

I have been having weakness in upper part of chest, not all the time. I feel like I am going to pass out, it soon passes. I feel disoriented?

1 doctor answer2 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Agree with Dr. M: An addition item to address is hydration. Drink enough water so that your urine is mostly colorless.
A 47-year-old member asked:

How to prolong erection w/o delaying her orgasm?

1 doctor answer3 doctors weighed in
Dr. Michael Sinclair
Family Medicine 38 years experience
Lots of choices: If you are a man having premature ejaculation then there are lots of option such as medication (ssri), techniques (sensate focus) and many more. Your profile says you are a woman. If your partner is having problems maintaining an erection that hormone evaluation and ed medication (viagra (sildenafil) and others) can be very helpful.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 5, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.